# SDR AALA2019061089001

- Difficulty date: June 7, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,576 hours, 15,790 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Part serial: 3049
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CENTER AUTOPILOT KICKED OFF 2 HOURS AT CRUISE. RESET 50 MINUTES LATER AND CLEARED NO LAND 3 ANNUNCIATOR. CENTER AUTOPILOT RESET OK. IN DESCENT CENTER AUTOPILOT UNCOMMANDED TURN TO RIGHT AND DISENGAGED. NO LAND 3 ILLUMINATED. USED LEFT AUTPILOT NO PROBLEM.   MAINTENANCE ACCOMPLISHED FIM 22-02-00-810-801. CTR FCC FAILED. REMOVED & REPLACED CTR FCC IAW AMM 22-11-01. PERFORMED GROUND TEST LAND 40 IAW AMM 22-00-02. ALL OPS CHECK OK.
